# SDR AALA20021275

- Difficulty date: August 22, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT RIGHT CUSP AREA AROUND LIGHTING HOLE BETWEEN STA 731-739.  INSTALLED CUSP REPAIR AS PER AARD 53-00-00-02.  (M)
